Journal article icon

Journal article

Review of AdS/CFT Integrability, Chapter V.3: Scattering Amplitudes at Strong Coupling

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Letters in Mathematical Physics More from this journal
Pages:
1-22
Publication date:
2011-01-01
EISSN:
1573-0530
ISSN:
0377-9017
Pubs id:
pubs:190132
UUID:
uuid:a0603caf-ec1d-43b8-9859-991320aaa868
Local pid:
pubs:190132
Source identifiers:
190132
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP